# SDR C2XA02CL166

- Difficulty date: August 10, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N28529
- Make and model: Emb EMB-135LR
- Aircraft serial: 145512
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 74441
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE/ROUTINE CHECK, THE EMERGENCY EXIT LIGHT ABOVE THE SERVICE DOOR WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE EXIT LIGHT.  OPERATIONAL CHECKS WERE GOOD.
